MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? PRO; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? PRO; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635WU60200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4 lot number: reported as 3632768 however batch/lot number provided has discrepancy in system.Good faith efforts have been made to attempt to get information.If additional information is received, a supplemental will be submitted with the updates.
 
Event or Problem Description
Reported via patient call center.It was reported thrombosis occurred.A left atrial appendage (laa) closure procedure was performed, and a 20mm watchman flx pro closure device was implanted on (b)(6) 2025.The patient was discharged.The patient reported into the watchman patient call center that they were placed on plavix/aspirin combination post watchman implant.Patient noted that the routine 45-day follow up visit, imaging showed device well seated and no evidence of thrombosis.The patient was taken off plavix at that time.The patient said that the surgeon told her that he did not request/require any additional follow ups at the 90 day or six (6) month time points.At the end of year 2025, the patient reported she went in for a computed tomography (ct) scan requested by her cardiologist unrelated to the watchman implant procedure and was told that there is evidence of thrombosis in the left atrial appendage.Patient noted she did not and has not contacted her watchman surgeon to notify the surgeon of what was happening.Patient was directed to reach out to the watchman surgeon to let him know what is going on.Patient taking aspirin at this time.
 
Additional Manufacturer Narrative
The device was not returned for analysis as the device remains implanted; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description

Brand Name
WATCHMAN FLX? PRO
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24403391
Report Number2124215-2026-09633
Device Sequence Number8168330
Product Code NGV
UDI-Device Identifier00191506004583
UDI-Public(01)00191506004583
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU60200
Device Catalogue NumberM635WU60200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale